# SDR A6WA202305028590

- Difficulty date: May 2, 2023
- Submitted: May 2, 2023
- Operation: Air carrier
- Aircraft: N408AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7568
- Aircraft time: 44,759 hours, 42,712 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Control Unit
- Part number: 860D10018
- Part serial: 967
- Condition: Unknown
- Location: Main Avionics Co
- Part time: 17,129 hours, 16,691 cycles
- Stage of operation: AP
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLAPS FAILED AT ZERO WHEN SELECTING TO FLAPS EIGHT. CW QRH. NORMAL LANDING, BRAKE TEMPS DID NOT EXCEED 3. C/W FLAP RESET.  FLAPS FAILED AT ZERO WHEN SELECTING TO EIGHT.  *****AIRCRAFT REMOVED FROM SERVICE********  R&R FECU IAW AMM 27-51-05.  OPS CHECK GOOD AT THIS TIME.      P/N: 860D100-18, S/N OFF; 967, S/N ON: 849
